# SDR CO1Y200700002

- Difficulty date: August 18, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Filed by: Leonardo S.P.A. - Aeronautics Division - Aircraft, repair station CO1Y067K
- Aircraft: N702BC
- Make and model: Doug MD-11
- Aircraft serial: 48504
- Aircraft time: 51,394 hours, 9,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA75732
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FROM STA 1321 TO STA 1341 FROM L NR 13 TO L NR 14 RT SIDE ON DOUBLER FOUND CORROSION.
